I realize these are common side effects for this particular drug, I'm just suprised they came on so quickly and I know I should keep taking it I just hope these side effects will subside as quickly as they came on. This is the only class of Antidepressants I have not tried. I had been on Lexapro 10mg for the past 2 years or so although it helped with my anxiety, I have been going down hill the past year with extreme fatigue, loss of interest, withdrawn myself from many relationships, crying spells, feelings of guilt. I have Hashimotos disease and was on synthroid and cytemol for 6 months, thats when my depression symptoms became Worse! Yesterday, we decided to try Armour for my thyroid and Pristiq for my depression, I have picked up the armour yet, had samples of Pristiq so I took one yesterday. I should just ride it out huh?
Hi. I've been on prestique for quite a while now. Its been a God send for me! I would try to ride it out for a little while but if these side effects continued I would tell my Doctor. I actually had the same side effects with prozac and continued like that for a year! Finally I decided enough was enough! My doctor then changed my RX. I kept thinking the effects would go away but they NEVER did with the prozac. I would give the prestique a chance. See if your body will get used to the drug. However don't let it go on for several months like I did! I personally would give it at let one month because it sometimes takes that long for medicines like this to truly work and give your body the desired effect. However if these side effects worsen in the month I would see my doctor right away! I personally only had the headache side effect with this drug and it was a BIG one! It did stop thank God after about three to four weeks in. This drug has been a miricle for me. I really truely hope it works that way for you also! If you have any more questions about this drug feel free to ask me if you like. I will do my best to help you however I can! Not many people are on this drug. Maybe because it is fairly new. My results have been wonderful! I wish you the same! Good luck and hang in there! Hopefully you will be feeling normal soon! Like I said give it a chance. Best of luck to you and I truly hope this helped you in some way! :)
Prozac was the life saver for me but we are all different in minds and how those chemicals work up there. My best friend started Pristique about 5 weeks ago and if I did not know her previously I would never have quessed she was depressed,. She is a totally different human with feelings (good and bad) . My meds keep me in a treading water state. If you can handle the pristique side effects I would stay with it. Be sure your doctor is aware though, some could be dangerous.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2011 • 1 answer
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
Posted 13 Jan 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 23 Aug 2016 • 2 answers